# SDR AALA950299

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Conductor
- Part number: A3060720101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED FLAT CONDUCTOR WIRES AT FRONT AND BACK OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
